Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cohomology in abstract unit groups


Author: Yukiyosi Kawada
Journal: Proc. Amer. Math. Soc. 6 (1955), 12-15
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0067108-7
MathSciNet review: 0067108
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin and J. Tate, Algebraic functions and algebraic numbers, Lecture notes at Princeton University, vol. 2, to be published.
  • [2] A. H. Clifford and S. MacLane, Factor-sets of a group in its abstract unit group, Trans. Amer. Math. Soc. vol. 50 (1941) pp. 385-406. MR 0005722 (3:194a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0067108-7
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society